PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 69 | 1 | 1-17
Tytuł artykułu

Some non-homogeneous Hardy spaces on locally compact Vilenkin groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
69
Numer
1
Strony
1-17
Opis fizyczny
Daty
wydano
1996
otrzymano
1993-12-13
Twórcy
autor
  • Department of Mathematics, Beijing Normal University, Beijing 100875, The People's Republic of China
autor
  • Department of Mathematics, Beijing Normal University, Beijing 100875, The People's Republic of China
Bibliografia
  • [1] Y. Z. Chen and K. S. Lau, On some new classes of Hardy spaces, J. Funct. Anal. 84 (1989), 255-278.
  • [2] J. García-Cuerva, Hardy spaces and Beurling algebras, J. London Math. Soc. (2) 39 (1989), 499-513.
  • [3] T. Kitada, Weighted $H^p$ multipliers on locally compact Vilenkin groups, Monatsh. Math. 110 (1990), 283-295.
  • [4] T. Kitada, Multipliers on weighted Hardy spaces over certain totally disconnected groups, Internat. J. Math. Math. Sci. 11 (1988), 665-674.
  • [5] S. Z. Lu and D. C. Yang, Some new Hardy spaces on locally compact Vilenkin groups, Colloq. Math. 65 (1993), 117-138.
  • [6] S. Z. Lu and D. C. Yang, The decomposition of Herz spaces on local fields and its applications, preprint.
  • [7] C. W. Onneweer, Multipliers on weighted $L_p$-spaces over certain totally disconnected groups, Trans. Amer. Math. Soc. 288 (1985), 347-362.
  • [8] C. W. Onneweer, Generalized Lipschitz spaces and Herz spaces on certain totally disconnected groups, in: Lecture Notes in Math. 939, Springer, 1981, 106-121.
  • [9] C. W. Onneweer and T. S. Quek, Multipliers on weighted Hardy spaces over locally compact Vilenkin groups, I, J. Austral. Math. Soc. Ser. A 48 (1990), 472-496.
  • [10] C. W. Onneweer and T. S. Quek, $H^p$ multiplier results on locally compact Vilenkin groups, Quart. J. Math. Oxford (2) 40 (1989), 313-323.
  • [11] M. H. Taibleson, Fourier Analysis on Local Fields, Math. Notes 15, Princeton Univ. Press, 1975.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv69i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.